# SDR DL72S960093

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOORS SLIDE EMERGENCY LTS INOP.  ALSO, FWD CABIN AISLE EXIT SIGN EMERGENCY LIGHT INOP.  FWD ENTRY EMERGENCY SLIDE LIGHT INOP.  REPLACED BATTERY PACK AT M983, M1085 AND OPN NORMAL.  REPLACED L-1 SLIDE REFLECTOR ASSY, OPN NORMAL.
